# SDR CA000209020

- Difficulty date: December 20, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,356 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Leaking
- Location: Mlg
- Part time: 335 hours, 220 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE LANDING ROLL OUT, THE AIRCRAFT SLOWLY PULLED TO THE RIGHT DUE TO A FLAT TIRE. WHILE TRYING TO REINFLATE THE TIRE, IT WAS NOTICED THAT THE WHEEL HAD A LOOSE VALVE CORE. MAINTENANCE REPLACED THE ENTIRE WHEEL ASSEMBLY.
